# SDR SWAA2025122235362

- Difficulty date: November 14, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE BTW BS 294.5 - 328, RBL 55, WL 208.1 IN THE FWD GALLEY AREA.   REPLACED THE SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02 ITEM 9, AND DWG 141A8310, SHEET 23, REV-.
